Renormalization of multidimensional Hamiltonian flows

Detalhes bibliográficos
Autor(a) principal: Khanin, Kostya
Data de Publicação: 2006
Outros Autores: Dias, João Lopes, Marklof, Jens
Tipo de documento: Artigo
Idioma: eng
Título da fonte: Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos)
Texto Completo: http://hdl.handle.net/10400.5/29048
Resumo: We construct a renormalization operator acting on the space of analytic Hamiltonians defined on T *Tᵈ, d ≥ 2 , based on the multidimensional continued fractions algorithm developed by the authors. We show convergence of orbits of the operator around integrable Hamiltonians satisfying a nondegeneracy condition. This in turn yields a new proof of a KAM-type theorem on the stability of diophantine invariant tori.
id RCAP_256078b53ed749b3d6a186e511115c06
oai_identifier_str oai:www.repository.utl.pt:10400.5/29048
network_acronym_str RCAP
network_name_str Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos)
repository_id_str 7160
spelling Renormalization of multidimensional Hamiltonian flowsHamiltonian FlowsRenormalization GroupDiophantine ApproximationWe construct a renormalization operator acting on the space of analytic Hamiltonians defined on T *Tᵈ, d ≥ 2 , based on the multidimensional continued fractions algorithm developed by the authors. We show convergence of orbits of the operator around integrable Hamiltonians satisfying a nondegeneracy condition. This in turn yields a new proof of a KAM-type theorem on the stability of diophantine invariant tori.Institute of Physics PublishingRepositório da Universidade de LisboaKhanin, KostyaDias, João LopesMarklof, Jens2023-10-16T09:39:40Z20062006-01-01T00:00:00Zinfo:eu-repo/semantics/publishedVersioninfo:eu-repo/semantics/articleapplication/pdfhttp://hdl.handle.net/10400.5/29048engKhanin, Kostya; João Lopes Dias and Jens Marklof .(2006). “Renormalization of multidimensional Hamiltonian flows”. Nonlinearity , Vol. 19: 2727–2753. (Search PDF in 2023)doi:10.1088/0951-7715/19/12/001info:eu-repo/semantics/openAccessreponame:Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos)instname:Agência para a Sociedade do Conhecimento (UMIC) - FCT - Sociedade da Informaçãoinstacron:RCAAP2023-12-03T01:30:56Zoai:www.repository.utl.pt:10400.5/29048Portal AgregadorONGhttps://www.rcaap.pt/oai/openaireopendoar:71602024-03-19T20:39:19.654370Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos) - Agência para a Sociedade do Conhecimento (UMIC) - FCT - Sociedade da Informaçãofalse
dc.title.none.fl_str_mv Renormalization of multidimensional Hamiltonian flows
title Renormalization of multidimensional Hamiltonian flows
spellingShingle Renormalization of multidimensional Hamiltonian flows
Khanin, Kostya
Hamiltonian Flows
Renormalization Group
Diophantine Approximation
title_short Renormalization of multidimensional Hamiltonian flows
title_full Renormalization of multidimensional Hamiltonian flows
title_fullStr Renormalization of multidimensional Hamiltonian flows
title_full_unstemmed Renormalization of multidimensional Hamiltonian flows
title_sort Renormalization of multidimensional Hamiltonian flows
author Khanin, Kostya
author_facet Khanin, Kostya
Dias, João Lopes
Marklof, Jens
author_role author
author2 Dias, João Lopes
Marklof, Jens
author2_role author
author
dc.contributor.none.fl_str_mv Repositório da Universidade de Lisboa
dc.contributor.author.fl_str_mv Khanin, Kostya
Dias, João Lopes
Marklof, Jens
dc.subject.por.fl_str_mv Hamiltonian Flows
Renormalization Group
Diophantine Approximation
topic Hamiltonian Flows
Renormalization Group
Diophantine Approximation
description We construct a renormalization operator acting on the space of analytic Hamiltonians defined on T *Tᵈ, d ≥ 2 , based on the multidimensional continued fractions algorithm developed by the authors. We show convergence of orbits of the operator around integrable Hamiltonians satisfying a nondegeneracy condition. This in turn yields a new proof of a KAM-type theorem on the stability of diophantine invariant tori.
publishDate 2006
dc.date.none.fl_str_mv 2006
2006-01-01T00:00:00Z
2023-10-16T09:39:40Z
dc.type.status.fl_str_mv info:eu-repo/semantics/publishedVersion
dc.type.driver.fl_str_mv info:eu-repo/semantics/article
format article
status_str publishedVersion
dc.identifier.uri.fl_str_mv http://hdl.handle.net/10400.5/29048
url http://hdl.handle.net/10400.5/29048
dc.language.iso.fl_str_mv eng
language eng
dc.relation.none.fl_str_mv Khanin, Kostya; João Lopes Dias and Jens Marklof .(2006). “Renormalization of multidimensional Hamiltonian flows”. Nonlinearity , Vol. 19: 2727–2753. (Search PDF in 2023)
doi:10.1088/0951-7715/19/12/001
dc.rights.driver.fl_str_mv info:eu-repo/semantics/openAccess
eu_rights_str_mv openAccess
dc.format.none.fl_str_mv application/pdf
dc.publisher.none.fl_str_mv Institute of Physics Publishing
publisher.none.fl_str_mv Institute of Physics Publishing
dc.source.none.fl_str_mv reponame:Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos)
instname:Agência para a Sociedade do Conhecimento (UMIC) - FCT - Sociedade da Informação
instacron:RCAAP
instname_str Agência para a Sociedade do Conhecimento (UMIC) - FCT - Sociedade da Informação
instacron_str RCAAP
institution RCAAP
reponame_str Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos)
collection Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos)
repository.name.fl_str_mv Repositório Científico de Acesso Aberto de Portugal (Repositórios Cientìficos) - Agência para a Sociedade do Conhecimento (UMIC) - FCT - Sociedade da Informação
repository.mail.fl_str_mv
_version_ 1799133653925625856